# SDR IPXA2023081693921

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 25,373 hours, 15,752 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALEFT SIDE FUSELAGE DAMAGED AT STA3670 BETWEEN FR 57 AND FR 57.1REMOVED DAMAGE IAW EO A300-5310-87913A 6354368 08/14/23. ACCOMPLISHED STEPS 6-11 (A) VERIFIED DAMAGE REMOVED PER EO 87913A, 0557771 QC 08/15/23. ACCOMPLISHED STEPS 12-15 IAW EO A300-5310-87913A, 6354368 08/15/23. FOUND NO DMZ REQ THIS COMPLETS EO A300-5310-87913A MAINT C/W.
